# SDR YLX2011F00000

- Difficulty date: January 6, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- Engine: Garrtt TPE33111U
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2763046001
- Condition: Departed
- Location: Rt Engine
- Part time: 28,755 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ACFT LEVELED OUT AT APPROX 1800 FT, THE RT ENG UPPER COWLING DEPARTED THE ACFT DUE TO UNKNOWN CAUSE.  LOWER COWLING REMAINED IN PLACE.
